Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
17 p, 629.0 KB A proof of Perko's conjectures for the Bogdanov-Takens system / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The Bogdanov-Takens system has at most one limit cycle and, in the parameter space, it exists between a Hopf and a saddle-loop bifurcation curves. The aim of this paper is to prove the Perko's conjectures about some analytic properties of the saddle-loop bifurcation curve. [...]
2013 - 10.1016/j.jde.2013.07.006
Journal of Differential Equations, Vol. 255 (2013) , p. 2655-2671  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.